RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1995, Volume 104, Number 2, Pages 330–336 (Mi tmf1341)  

This article is cited in 1 scientific paper (total in 1 paper)

On random walks with regard to correlations for a limited accumulation of a large number of particles

S. V. Temkoab

a Central Scientific Research Institute for Economics, Informatics and Control System
b Academy of Commerce and Management

Abstract: The distribution function for random walks with regard to correlation is obtained in the space of vector-valued distribution densities of particles. For statistical thermodynamics with a imited accumulation of a large number of particles, the distribution functions are derived.

Full text: PDF file (823 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1995, 104:2, 1029–1034

Bibliographic databases:

Received: 31.10.1994

Citation: S. V. Temko, “On random walks with regard to correlations for a limited accumulation of a large number of particles”, TMF, 104:2 (1995), 330–336; Theoret. and Math. Phys., 104:2 (1995), 1029–1034

Citation in format AMSBIB
\Bibitem{Tem95}
\by S.~V.~Temko
\paper On random walks with regard to correlations for a~limited accumulation of a~large number of particles
\jour TMF
\yr 1995
\vol 104
\issue 2
\pages 330--336
\mathnet{http://mi.mathnet.ru/tmf1341}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1488678}
\zmath{https://zbmath.org/?q=an:0854.60098}
\transl
\jour Theoret. and Math. Phys.
\yr 1995
\vol 104
\issue 2
\pages 1029--1034
\crossref{https://doi.org/10.1007/BF02065982}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UD33400010}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1341
  • http://mi.mathnet.ru/eng/tmf/v104/i2/p330

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Temko, “On the state of a bounded multiparticle cluster”, Theoret. and Math. Phys., 109:2 (1996), 1453–1459  mathnet  crossref  crossref  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:175
    Full text:62
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019